# SDR SWAA2013090519874

- Difficulty date: August 25, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 40,919 hours, 27,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5914489
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SKIN AT LOWER RT CORNER OF THE LAVATORY SERVICE PANEL CRACKED.  REPAIRED SKIN IAW EA.
